# SDR QXEA9900012

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AV
- Make and model: Dhav DHC8102
- Aircraft serial: 091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 424-488.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING CORROSION FOUND ON LEFT SUPPORT FOR PANELS 143AZ AND 143BZ BETWEEN FUSELAGE STATION X424.124 AND X488.500.  REPAIRED IAW DHC-8 RD 8-53-3960.
